Dissipative operators on Banach spaces


Mustafayev H.

JOURNAL OF FUNCTIONAL ANALYSIS, vol.248, no.2, pp.428-447, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 248 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.1016/j.jfa.2007.02.004
  • Journal Name: JOURNAL OF FUNCTIONAL ANALYSIS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.428-447

Abstract

A bounded linear operator T on a Banach space is said to be dissipative if parallel to e(tT)parallel to <= 1 for all t >= 0. We show that if T is a dissipative operator on a Banach space, then: